# SDR R61A201507040434

- Difficulty date: July 3, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 28,634 hours, 21,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE RT SEAT TRACK EXTENSION AROUND NUT PLATE HOLE 4, FORWARD OF FRAME 87 WAS CORRODED.  MAINTENANCE R & R AFT WET AREA RT SEAT TRACK EXTENSION IAW SRM 51-40-02, 51-42-01, REF CONTINUATION CARD FOR WORK DETAILS, VP 021565-2015/593 C1-C2.
